Cohomological finiteness conditions for elementary amenable groups. / Kropholler, Peter H.; Martinez-Perez, Conchita; Nucinkis, Brita E.A.

In: Journal für die reine und angewandte Mathematik, Vol. 637, 2009, p. 49-62.

Research output: Contribution to journalArticlepeer-review

Published

Abstract

It is proved that every elementary amenable group of type $FP_\infty$ admits a cocompact classifying space for proper actions.
Original languageEnglish
Pages (from-to)49-62
Number of pages13
JournalJournal für die reine und angewandte Mathematik
Volume637
Early online date23 Nov 2009
DOIs
Publication statusPublished - 2009
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 13407524